International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 324865, 7 pages
doi:10.1155/2011/324865
Research Article

Padé Approximants in Complex Points Revisited

Centre de Physique Théorique, CNRS, Luminy Case 907, 13288 Marseille Cedex 09, France

Received 23 November 2010; Accepted 12 January 2011

Academic Editor: Pei Yuan Wu

Copyright © 2011 Fahima Hebhoub and Lidiya Yushchenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The class of complexsymmetric functions contains the Stieltjes functions. The aim of this work is to give some new results concerning the location of zeros and poles of Padé approximants using the Taylor series of functions developed in neighborhoods of complex points and their conjugate points.